RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 1, Pages 51–53 (Mi dan44150)  

MATHEMATICS

Functional equations with a shift in spaces of analytic functions in a half-plane

V. V. Shevchik

Institute for Applied Problems of Mechanics and Mathematics, Academy of Sciences of Ukraine, Lviv

Full text: PDF file (323 kB)

Bibliographic databases:
UDC: 517.531.57:517.98
Presented: В. С. Владимиров
Received: 01.09.1980

Citation: V. V. Shevchik, “Functional equations with a shift in spaces of analytic functions in a half-plane”, Dokl. Akad. Nauk SSSR, 256:1 (1981), 51–53

Citation in format AMSBIB
\Bibitem{She81}
\by V.~V.~Shevchik
\paper Functional equations with a shift in spaces of analytic functions in a half-plane
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 1
\pages 51--53
\mathnet{http://mi.mathnet.ru/dan44150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0599101}
\zmath{https://zbmath.org/?q=an:0469.30025}


Linking options:
  • http://mi.mathnet.ru/eng/dan44150
  • http://mi.mathnet.ru/eng/dan/v256/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020